# SDR AALA20011390

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 3 AT STATION 1300.  CORROSION REMOVED AND SEAT TRACK PLUG INSTALLED PER SRM 53-05, FIG 4A.  (M)
